# SDR CNMA20060010

- Difficulty date: May 15, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 110,579 hours, 20,719 cycles
- Engine: Ge CF650C2B
- Engine time: 67,683 hours, 16,698 cycles
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE 3RD STAGE LPT ROTOR IS RUBBING ON 4TH STAGE ROTOR.  REMOVED AND REPLACED ENGINE S/N 517720.
